Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Soha

Accutane made my acne worse and wont get better

Recommended Posts

Hi, Im Soha and im 18 years old

i've been struggling with acne since i was about 11 years old till today, i've tried every face wash to every antibiotic and nothing has worked , So i've decided to take Accutane

im on my 39th day of taking the drug, and all i have been noticing is that my skin is getting way worse than it ever was before , and is not getting better! 

What should i do? It's very frustrating! Should i stop it? Or decrease/ Increase the dosage?

thanks :)

Share this post


Link to post
Share on other sites

Don't worry. You're only a little over a month in. Most people don't start seeing improvements until the 3rd month, and their acne usually gets worse before it gets better as it is bringing everything to the surface of your skin. Just see what your doc says at the next appointment. Do not increase or decrease anything without the doctor's approval - accutane isn't something to mess with. 

Share this post


Link to post
Share on other sites

I started with closed comedones and oily skin. I'm currently month 5 into my course of 40mg a day and I've now got cystic acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×